# SDR UIEA2019082735274

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,017 hours, 19,529 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Message
- Condition: False Indication
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE AFTER LANDING.  CAPTAIN REPORTED 2 ATTEMPTS. PERFORMED BITE CHECK OF ECU, NO FAULTS NOTED IAW AMM 49-61-05. APU STARTED ON 3RD ATTEMPT (1ST BY MX), OPS CHECK GOOD.
